Peer-reviewed papers

  • [8] Zhiyuan Li, Yikan Liu and Masahiro Yamamoto, Inverse source problem for a one-dimensional time-fractional diffusion equation and unique continuation for weak solutions, Inverse Probl. Imaging, accepted, 2022. doi: 10.3934/ipi.2022027
  • [7] Yavar Kian, Yikan Liu and Masahiro Yamamoto, Uniqueness of inverse source problems for general evolution equations, Commun. Contemp. Math., accepted, 2022. doi: 10.1142/S0219199722500092
  • [6] Yavar Kian, Zhiyuan Li, Yikan Liu and Masahiro Yamamoto, The uniqueness of inverse problems for a fractional equation with a single measurement, Math. Ann.380(3), 2021, 1465–1495. doi: 10.1007/s00208-020-02027-z
  • [5] Yikan Liu, Guanghui Hu and Masahiro Yamamoto, Inverse moving source problem for time-fractional evolution equations: Determination of profiles, Inverse Problems37(8), 2021, 084001 (24pp). doi: 10.1088/1361-6420/ac0c20
  • [4] Zhiyuan Li, Xing Cheng and Yikan Liu, Generic well-posedness for an inverse source problem for a multi-term time-fractional diffusion equation, Taiwanese J. Math.24(4), 2020, 1005–1020. doi: 10.11650/tjm/191103
  • [3] Daijun Jiang, Yikan Liu and Dongling Wang, Numerical reconstruction of the spatial component in the source term of a time-fractional diffusion equation, Adv. Comput. Math.46(3), 2020, Article 43. doi: 10.1007/s10444-020-09754-6
  • [2] Guanghui Hu, Yikan Liu and Masahiro Yamamoto, Inverse moving source problems for fractional diffusion(-wave) equations: Determination of orbits, Inverse Problems and Related Topics, Springer Proceedings in Mathematics & Statistics 310, Springer, Singapore, 2020, 81–100. doi: 10.1007/978-981-15-1592-7_5
  • [1] Jin Cheng, Yi-kan Liu, Yan-bo Wang and Masahiro Yamamoto, Unique continuation property with partial information for two-dimensional anisotropic elasticity systems, Acta Math. Appl. Sin. Engl. Ser.36(1), 2020, 3–17. doi: 10.1007/s10255-020-0910-y

RIMS Kôkyûroku

  • [2] Yikan Liu, On time-fractional diffusion equations and related inverse problems, RIMS Kôkyûroku, submitted.
  • [1] Yikan Liu, Numerical schemes for reconstructing profiles of moving sources in (time-fractional) evolution equations, RIMS Kôkyûroku2174, 2021, 73–87.



  • [3] Zhiyuan Li, Xinchi Huang and Yikan Liu, Well-posedness for coupled systems of time-fractional diffusion equations.
  • [2] Yavar Kian, Yikan Liu and Masahiro Yamamoto, Uniqueness for inverse source problems for fractional diffusion equation with singular time function.
  • [1] Yikan Liu and Masahiro Yamamoto, Uniqueness of orders and parameters in multi-term time-fractional diffusion equations by inexact data, submitted, arXiv: 2206.02108.